# SDR 99UAL900470

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inop
- Location: Left
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DISPATCHED WITH LT INTEGRATED DRIVE GENERATOR (IDG) INOP.  APU AUTO SHUTDOWN CAUSING APU GENERATOR AND UTILITY BUSSES TO TRIP.  FLIGHT DIVERTED TO MSY.  REPLACED LT IDG.  SHOP FOUND CONTAMINATION IN IDG SYSTEM.
